MathSciNet Relay Station
MathSciNet bibliographic data
MR1219023 58F30 (82C05)
Bambusi, Dario; Giorgilli, Antonio Exponential stability of states close to resonance in infinite-dimensional Hamiltonian systems. J. Statist. Phys. 71 (1993), no. 3-4, 569–606.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement